# SDR COMA0061051

- Difficulty date: December 14, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 2,526 hours, 2,506 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Deployed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE LEFT ENGINE THRUST REVERSER DEPLOYED DURING FLIGHT. SECURED T/R AND DEFERRED MAINTENANCE PER M.E.L.
